Someone on one of my other forums said that when they tested the form of Xenical that they are trying to get approved for OTC (called "Alli"), they found in normal people that it caused loose stools, diarrhea and even "anal leakage," but when tested on people who had opiate-induced constipation, it worked as an excellent laxative and allowed them to function normally (and, oddly enough, they did not lose any weight, which may indicate that weight loss is caused by the diarrhea, not the pill).
If I remember correctly, opiates cause constipation because they keep the intestines from working properly; they numb them, if you will, and keep them from passing stools down through the intestinal tract. I know that some people with IBS-C suffer from this funactionality problem, so you may want to see if you can't do some research on the testing of Alli and its effects on constipated people. Even though Alli is not yet available, it is poised to be approved by the FDA within a few months and is expected to be for sale before the end of the year. And it itself is just a lower dose of Xenical. So you may want to take any information you find on this to your doctor and see if he is willing to put you on low-dose or half pills of Xenical for your constipation.
Please note that Alli and Xenical both block fat absorption and cause you not to absorb fat soluable vitamins, such as vitamin D and also E and K, I think. Make sure your doctor tells you what vitamins you will need to take.